# SDR GTIA021054

- Difficulty date: September 17, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Part number: 3926046503
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO, CARGO DOOR HAS CRACKED AT INBOARD AFT BRACKET SUPPORT STRAP.  REMOVED CRACKED AFT BRACKET LOCATED AND REMOVED FITTING.  INSTALLED NEW FITTING.
